Alert archive / West Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Aug 10, 2012, 11:45 AM EDT for Greenbrier County, Monroe County, Summers County, West Virginia. It was in force for 75 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2012, 11:45 AM EDT (15:45 UTC)
- Expired
- Aug 10, 2012, 1:00 PM EDT
- In force
- 75 min
- Issued by
- NWS Blacksburg, VA
Counties Greenbrier County, WV, Monroe County, WV, Summers County, WV
The radar
The Charleston,WV radar (KRLX), 93 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 3.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
880
WWUS81 KRNK 101545
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1145 AM EDT FRI AUG 10 2012
WVZ042>045-101700-
GREENBRIER WV-MERCER WV-MONROE WV-SUMMERS WV-
1145 AM EDT FRI AUG 10 2012
...RAIN SHOWERS WILL AFFECT GREENBRIER...MERCER...MONROE AND SUMMERS
COUNTIES...
AT 1139 AM EDT...A BAND OF SHOWERS WITH WITH LIGHT TO OCCASIONALLY
MODERATE RAIN WAS LOCATED 12 MILES SOUTHWEST OF BECKLEY...MOVING
EAST AT 35 MPH. THIS RAINFALL CAN BE EXPECTED TO LAST 45 MINUTES OR
LONGER...AND MAY PRODUCE RAINFALL AMOUNTS UP TO A QUARTER INCH.
THESE SHOWERS WILL BE NEAR CAMP CREEK STATE PARK AROUND 1150 AM...
PIPESTEM...AND LERONA AROUND 1205 PM...BLUESTONE STATE PARK AND AND
PIPESTEM AROUND 1210 PM...AND THE WEST VIRGINIA STATE FAIR GROUNDS
IN LEWISBURG AROUND 1230 PM.
LAT...LON 3751 8036 3749 8127 3752 8122 3758 8119
3761 8108 3764 8107 3772 8098 3770 8090
3774 8093 3777 8090 3783 8093 3788 8076
3794 8081 3801 8079 3803 8083 3806 8082
3807 8089 3810 8089 3809 8071 3823 8049
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 10, 10:15 AM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Aug 10, 10:15 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 1015 AM EDT FRI AUG 10 2012 .SYNOPSIS... A STRONG UPPER LEVEL TROUGH WILL CROSS OVER THE GREAT LAKES TODAY...AND PUSH A COLD FRONT ACROSS THE MID ATLANTIC. THIS FRONT WILL TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING...WITH A FEW STORMS POSSIBLY BECOMING STRONG TO SEVERE. ONCE THE COLD FRONT DEPARTS LATER TONIGHT INTO SATURDAY...HIGH PRESSURE WILL ARRIVE TO PROVIDE COOLER AND DRIER CONDITIONS FOR THE REST OF THIS WEEKEND INTO EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1015 AM EDT FRIDAY... DUE TO THE DEPARTING BAND OF SHOWERS AND THUNDERSTORMS FROM LAST NIGHT...AND ANOTHER SMALL BAND OF SHOWERS CROSSING OVER SOUTHEAST WEST VIRGINIA AT THIS MOMENT...THERE WILL BE LOTS OF CLOUD COVER TO ERODE OVER THE AREA FOR ANY SIGNIFICANT RISK OF SEVERE WEATHER. THE SMALL BAND OF SHOWERS OVER WEST VIRGINIA WILL GRADUALLY DISSIPATE AS IT CROSSES THE BLUE RIDGE IN A FEW HOURS. RECOVERING THE INSTABILITY WILL BE THE KEY FOR TODAY. LAPSE RATES IN THE 12Z RNK SOUNDING ARE NOT IMPRESSIVE...BUT WITH ENOUGH DAYTIME HEATING AND DYNAMICAL SUPPORT AS THE SURFACE COLD FRONT DRAWS CLOSER...THERE SHOULD BE SUFFICIENT SUPPORT FOR THE GROWTH OF NUMEROUS SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON. IF ANY OF THESE STORMS BECOME STRONG TO SEVERE...DAMAGING WINDS AND HEAVY RAIN WILL BE THE PRIMARY THREATS. SINCE CLOUD COVER AND BANDS OF CONVECTION WILL BE ONGOING THROUGHOUT THE DAY...THE TEMPERATURE FORECAST IS QUITE PROBLEMATIC. AT THIS TIME...TEMPERATURES WERE BUMPED UPWARD FOR HIGHS WEST OF THE BLUE RIDGE DUE TO SOME BREAKS IN THE CLOUDS. OTHER AREAS WERE KEPT CLOSE TO THE PREVIOUS FORECAST AND MOS GUIDANCE...WITH HIGHS IN THE MID TO UPPER 70S WEST OF THE BLUE RIDGE...AND LOWER TO MID 80S IN THE PIEDMONT. WITH REGARDS TO POPS...A SMALL AREA OF LIKELY CHANCES WERE UTILIZED TO ACCOUNT FOR THE DECAYING BAND OF SHOWERS OVER WEST VIRGINIA THIS MORNING. LIKELY POPS WEST OF THE BLUE RIDGE...AND CATEGORICAL POPS OVER THE PIEDMONT WERE PLACED THIS AFTERNOON AND EVENING...AS THERE SHOULD BE BANDED CONVECTION FORMING ALONG AND WEST OF THE BLUE RIDGE...AND BECOMING MORE ORGANIZED AS IT HEADS EASTWARD. AS OF 315 AM EDT FRIDAY... MAIN CONCERN TODAY WITH THE DEGREE OF POSSIBLE RENEWED CONVECTION LATER ON AS THE UPPER LOW TO THE NW PROPELS A STRONG COLD FRONT TO ALONG THE WESTERN SLOPES THIS EVENING AND EAST OF THE BLUE RIDGE OVERNIGHT. AGAIN ONE OF THE MAIN FACTORS IS WITH JUST HOW MUCH DEEP INSTABILITY CAN BE GENERATED THIS AFTERNOON IN THE WAKE OF THE CURRENT MVC THAT WILL EXIT THE CWA BY DAYBREAK. THIS FEATURE AND ITS CONVECTION HAVE BASICALLY REMOVED ANY LINGERING CAPE FROM THU EVENING AND WILL NEED A PERIOD OF STRONG HEATING TO REGENERATE ENOUGH INSTABILITY FOR A MORE WIDESPREAD SEVERE THREAT. LATEST FCST SOUNDINGS DO SHOW WIND FIELDS STRENGTHENING/BACKING ALOFT AHEAD OF THE UPSTREAM TROF THRU THIS EVENING SUGGESTING POTENTIAL FOR BANDS OF DEEPER CONVECTION THAT MAY EVENTUALLY LINE UP ESPCLY OUT EAST BY THIS EVENING. HOWEVER LATEST MODELS REMAIN SPREAD ACROSS THE BOARD WITH TIMING AND LOCATION ISSUES OF PRE- FRONTAL LIFT PER SLOWNESS IN INITIALIZING WITH THE CURRENT REMNANT MCS ATTM. APPEARS BEST SOLUTION IS TO LEAN TOWARD THE LATEST HRRR AND GO WITH DEVELOPMENT OF MULTICELLULAR BANDS OVER THE MOUNTAINS BY EARLY AFTERNOON PER UNIDIRECTIONAL FLOW AND THETA-E RIDGING...WITH THIS COVERAGE OR ANOTHER LINE GRADUALLY ORGANIZING UPON HEADING EAST INTO BETTER INSTABILITY OUT EAST THRU EARLY EVENING. THIS AGAIN BASED ON AT LEAST SOME HEATING AS SUGGESTED BY THE LATEST NAM WHICH BREAKS OPEN THE MID DECK LATER THIS MORNING AHEAD OF THE BOUNDARY. THUS HAVE ADJUSTED POPS TO REFLECT A BREAK IN COVERAGE PER WEAK SUBSIDENCE IN BEHIND THE PASSING VORT EARLY THIS MORNING...INCREASING TO LIKELY/CAT POPS WEST EARLY/MID AFTERNOON...THEN TRANSLATING EAST INTO EARLY THIS EVENING. THINK COVERAGE MOVING ENOUGH TO PRECLUDE A FLASH FLOOD WATCH BUT CERTAINLY A WIND THREAT GIVEN DECENT FCST DCAPES WHICH WILL COVER IN THE HWO PER SWODY1 SLIGHT RISK. WILL STAY ON THE WARM SIDE OF MOS TEMPS TODAY AS THINKING SOME INSOLATION BUT IF CLOUDS HOLD AND CONVECTION FASTER THEN HIGH BUST POTENTIAL REMAINS. EXPECT MAIN AXIS OF CONVECTION TO BE EAST OF THE MOUNTAINS THIS EVENING AND MAY TAKE SOME TIME TO EXIT THE PIEDMONT AS ANOTHER WEAK IMPULSE RIDES UP THE FRONT. THINK SEVERE POTENTIAL LIMITED BEHIND THE INIT WAVE OF STORMS BUT LINGERING HEAVY RAIN THREAT COULD PERSIST WHILE SHOWERS BECOME WIDELY SCATTERED OR END BEHIND THE BOUNDARY OVER THE MOUNTAINS OVERNIGHT. THEREFORE DID DECREASE POPS A BIT FASTER WEST THINKING CONVECTION WILL HELP TAKE DEEP MOISTURE TO THE EAST LATE...BUT LIKELY STILL LOTS OF CLOUDS AS THE UPPER FLOW REMAINS SW AND PARALLEL TO THE SFC FRONT. MAIN PUSH OF 85H COOL ADVECTION WILL STILL BE WEST OF THE BLUE RIDGE LATE TONIGHT SO KEEPING TEMPS WARMER OUT EAST AND NOT QUITE AS COOL MOUNTAINS PER CLOUD COVER. OTRW RANGE OF LOWS FROM AROUND 60 FAR WEST TO 65-70 SE LOOKS BEST. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 300 AM EDT FRIDAY... SHORTWAVE PIVOTS ACROSS THE CENTRAL APPALACHIANS SATURDAY AFTERNOON. THIS WILL KEEP THE THREAT OF SHOWERS AND ISOLATED THUNDERSTORMS GOING IN THE EAST WITH COOL POOL ALOFT. 8H TEMPS COOL TO +14C...SO WITH SOME CLOUD COVER FROM THE COLDER AIR ALOFT...EXPECT HIGHS CLOSE TO THE ADJMETBC WITH READINGS FROM THE MID 70S IN THE MOUNTAINS TO THE MID 80S IN THE SOUTHEAST. DRIER AIR WILL FINALLY WORKS IN FROM THE NORTHWEST SATURDAY NIGHT INTO SUNDAY WITH DEWPOINTS DROPPING INTO THE UPPER 40S/LOWER 50S IN THE HIGHER ELEVATIONS WITH MID 50S VALLEYS. THE PIEDMONT COULD SEE SOME 50S DEWPOINTS BUT HARD TO DISPLACE THE HUMID AIRMASS ACROSS THE CAROLINAS AS THE FLOW ALOFT STAYS WSW. PLAYED LOW TEMPERATURES SATURDAY NIGHT FROM THE LOWER 50S IN THE MOUNTAINS TO THE LOWER 60S IN THE EAST. ON SUNDAY...TEMPERATURES MODERATE WITH WSW FLOW AND MORE SUNSHINE. HEIGHTS/8H TEMPERATURES INCREASE AGAIN...HIGHS SUNDAY RETURNING TO AROUND 80 DEGREES IN THE MOUNTAINS TO THE UPPER 80S IN THE SOUTHEAST. LEANED TOWARDS THE ECMWFBC FOR SUNDAY NIGHT LOW TEMPERATURES WITH VALUES FROM THE MID 50S IN THE WEST TO THE MID 60S IN THE EAST. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 400 PM EDT THURSDAY... DRIER AIRMASS WILL BE DISPLACED DURING THIS PERIOD AS THE FRONT FROM THE SHORT TERM PERIOD STALLS ACROSS THE CAROLINAS/TN VALLEY THEN SHIFTS SLOWLY NORTH BY TUESDAY AS ANOTHER WAVE OF LOW PRESSURE SHIFTS ACROSS IT FROM THE LOWER MISSOURI VALLEY INTO THE VA TIDEWATER FROM MON-TUE. THIS FRONT WILL BE CLOSE ENOUGH THAT SHOWER/TSRA CHANCES INCREASE AGAIN BY TUESDAY. ONCE THE SHORTWAVE/ASSOCIATED SFC LOW PASS TUESDAY AFTERNOON...WEAK HIGH PRESSURE WILL PUSH THE FRONT BACK SOUTH INTO THE GA/SC BY WEDNESDAY AND THE AIRMASS DRIES OUT SOME...BUT THE UPPER TROUGH IS NOT AS DEEP AS THIS WEEKENDS. OVERALL...THE TEMPS NEXT WEEK WILL AVERAGE 80S/LOWER 90S FOR HIGHS AND 60S FOR LOWS. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... AS OF 650 AM EDT FRIDAY... INITIAL AREA OF LEFTOVER SHOWERS FROM EARLIER MCS SLOWLY FADING ACROSS THE EAST AND SHOULD ONLY AFFECT KLYH DURING THE NEXT HOUR OR TWO. OTRW LOOKING AT MAINLY MVFR CIGS THRU MID MORNING WITH PERIODS OF IFR INCLUDING PATCHY FOG ESPCLY VALLEYS AND AROUND KDAN/KLYH. NEXT BAND OF DEVELOPING CONVECTION NOW WEST OF THE MOUNTAINS LOOKS TO ARRIVE ACROSS SE WVA AROUND MID MORNING BEFORE WEAKENING. THUS WILL INCLUDE A VCSH AT KBLF/KLWB AND SHOW CIGS LIFTING INTO VFR LEVELS ELSW BY LATE MORNING OR MIDDAY AS SW FLOW STARTS TO MIX THINGS OUT. JUST HOW FAR EAST THIS BROKEN BAND OF SHRA/TSRA MAKES IT IFFY GIVEN RATHER STABLE CONDITIONS SO WILL HOLD OFF PUSHING COVERAGE EASTWARD FOR NOW. HOWEVER EXPECT TO SEE MORE SHOWERS AND THUNDERSTORMS TAKE SHAPE AHEAD OF THE UPSTREAM COLD FRONT LATE THIS MORNING INTO THE AFTERNOON AS A DEEP UPPER LEVEL TROUGH APPROACHES THE AREA. WILL BE LOOKING AT A FEW STRONG STORMS TO START THE AFTERNOON...AND EXPECT THAT THESE STORMS WILL FORM INTO A LINE OR TWO JUST AHEAD OF THE COLD FRONT AS IT ENTERS THE PIEDMONT REGION DURING EARLY EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS ALONG WITH PERIODIC MVFR/IFR THIS AFTERNOON. THEREFORE GIVEN EXPECTED COVERAGE WILL INCLUDE CONVECTIVE MENTION AS PREVAILING FROM WEST TO EAST STARTING THIS AFTERNOON. THUNDERSTORM ACTIVITY IS EXPECTED TO END ACROSS THE AREA AS THE FRONT EXITS TO THE EAST DURING LATE EVENING...AT WHICH POINT DRIER AIR ASSOCIATED WITH HIGH PRESSURE WILL RESULT IN VFR CONDITIONS HEADING INTO THE EARLY PART OF NEXT WEEK. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...PW NEAR TERM...JH/PW SHORT TERM...KK LONG TERM...WP AVIATION...JH/KM/NF
Hazardous weather outlook, Aug 10, 4:06 AM EDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE BLACKSBURG VA 406 AM EDT FRI AUG 10 2012 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-110815- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 406 AM EDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING AS BANDS OR CLUSTERS OF THUNDERSTORMS DEVELOP AND MOVE EAST AHEAD OF A STRONG COLD FRONT. DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH ISOLATED LARGE HAIL AND VERY HEAVY RAINFALL ALSO LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Aug 10, 11:45 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1145 AM EDT FRI AUG 10 2012
WVZ042>045-101700-
GREENBRIER WV-MERCER WV-MONROE WV-SUMMERS WV-
1145 AM EDT FRI AUG 10 2012
...RAIN SHOWERS WILL AFFECT GREENBRIER...MERCER...MONROE AND SUMMERS
COUNTIES...
AT 1139 AM EDT...A BAND OF SHOWERS WITH WITH LIGHT TO OCCASIONALLY
MODERATE RAIN WAS LOCATED 12 MILES SOUTHWEST OF BECKLEY...MOVING
EAST AT 35 MPH. THIS RAINFALL CAN BE EXPECTED TO LAST 45 MINUTES OR
LONGER...AND MAY PRODUCE RAINFALL AMOUNTS UP TO A QUARTER INCH.
THESE SHOWERS WILL BE NEAR CAMP CREEK STATE PARK AROUND 1150 AM...
PIPESTEM...AND LERONA AROUND 1205 PM...BLUESTONE STATE PARK AND AND
PIPESTEM AROUND 1210 PM...AND THE WEST VIRGINIA STATE FAIR GROUNDS
IN LEWISBURG AROUND 1230 PM.
LAT...LON 3751 8036 3749 8127 3752 8122 3758 8119
3761 8108 3764 8107 3772 8098 3770 8090
3774 8093 3777 8090 3783 8093 3788 8076
3794 8081 3801 8079 3803 8083 3806 8082
3807 8089 3810 8089 3809 8071 3823 8049
16The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:27 PM EDT | Special Weather Statement | RNK | City of Roanoke | 33 min |
| Aug 9, 8:43 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 32 min |
| Aug 9, 9:53 PM EDT | Special Weather Statement | RNK | Floyd, Montgomery, Patrick | 52 min |
| Aug 9, 10:31 PM EDT | Special Weather Statement | RNK | Alleghany, Bath, Botetourt, Craig, Floyd, Montgomery and 4 more | 14 min |
| Aug 9, 11:16 PM EDT | Special Weather Statement | RNK | Alleghany, Bath, Bedford, Botetourt, Rockbridge, City of Covington and 2 more | 29 min |
| Aug 10, 12:17 AM EDT | Special Weather Statement | RNK | Pittsylvania, City of Danville | 58 min |
| Aug 10, 12:19 AM EDT | Special Weather Statement | RNK | Amherst, Rockbridge, City of Buena Vista, City of Lexington | 56 min |
| Aug 10, 12:39 AM EDT | Special Weather Statement | RNK | City of Lynchburg | 66 min |
| Aug 10, 1:57 AM EDT | Special Weather Statement | RNK | Appomattox, Buckingham, Campbell, City of Lynchburg | 63 min |
| Aug 10, 5:17 PM EDT | Special Weather Statement | RNK | Smyth | 43 min |
| Aug 10, 5:26 PM EDT | Special Weather Statement | RNK | Rockbridge | 49 min |
| Aug 10, 6:02 PM EDT | Special Weather Statement | RNK | Botetourt | 43 min |
| Aug 10, 6:10 PM EDT | Special Weather Statement | RNK | Smyth | 50 min |
| Aug 10, 6:24 PM EDT | Special Weather Statement | RNK | Rockbridge | 66 min |
| Aug 10, 6:28 PM EDT | Special Weather Statement | RNK | Carroll | 32 min |
| Aug 10, 6:39 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Rockbridge, City of Buena Vista, City of Lexington | 56 min |
| Aug 10, 7:07 PM EDT | Special Weather Statement | RNK | Pulaski | 24 hr |
| Aug 10, 7:38 PM EDT | Special Weather Statement | RNK | Pulaski | |
| Aug 10, 7:44 PM EDT | Special Weather Statement | RNK | Pulaski | |
| Aug 10, 7:45 PM EDT | Special Weather Statement | RNK | Pulaski | 5 min |
| Aug 10, 7:54 PM EDT | Special Weather Statement | RNK | Carroll | 36 min |
| Aug 9, 8:37 PM EDT | Special Weather Statement | RNK | Surry, Yadkin | 53 min |
| Aug 9, 9:23 PM EDT | Special Weather Statement | RNK | Stokes | 37 min |
| Aug 10, 4:39 PM EDT | Special Weather Statement | RNK | Wilkes | 36 min |
| Aug 10, 4:23 PM EDT | Special Weather Statement | RNK | Greenbrier | 22 min |
| Aug 10, 4:31 PM EDT | Special Weather Statement | RNK | Mercer | 29 min |
| Aug 10, 4:50 PM EDT | Special Weather Statement | RNK | Monroe | 25 min |
Nearby
Special Weather Statements in West Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.